Gradient estimates for a new class of degenerate elliptic and parabolic equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 4, p. 497-522
@article{ASNSP_1994_4_21_4_497_0,
     author = {Lieberman, Gary M.},
     title = {Gradient estimates for a new class of degenerate elliptic and parabolic equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 21},
     number = {4},
     year = {1994},
     pages = {497-522},
     zbl = {0839.35018},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1994_4_21_4_497_0}
}
Lieberman, Gary M. Gradient estimates for a new class of degenerate elliptic and parabolic equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 4, pp. 497-522. http://www.numdam.org/item/ASNSP_1994_4_21_4_497_0/

[1] H.J. Choe, Interior behaviour of minimizers for certain functionals with nonstandard growth. Nonlinear Anal. 19 (1992), 933-945. | MR 1192273 | Zbl 0786.35040

[2] E. Di Benedetto, On the local behaviour of solutions of degenerate parabolic equations with measurable coefficients. Ann. Scuola Norm. Sup. Cl. Sci. 13 (1986), 487-535. | Numdam | MR 881103 | Zbl 0635.35052

[3] M. Giaquinta, Growth conditions and regularity a counterexample. Manuscripta Math. 50 (1987), 245-248. | MR 905200 | Zbl 0638.49005

[4] D. Gilbarg - N.S. Trudinger, Elliptic Partial Differential Equations of Second Order. 2nd ed., Springer-Verlag, Berlin -Heidelberg-New York- Tokyo, 1983. | MR 737190 | Zbl 0562.35001

[5] O.A. Ladyzhenskaya - N.N. Utal'Tseva, Linear and Quasilinear Elliptic Equations, "Nauka", Moscow, 1964 (Russian); English transl., 2nd Russian ed., 1973, Academic Press, New York, 1968. | MR 244627 | Zbl 0164.13002

[6] G.M. Lieberman, The conormal derivative problem for elliptic equations of variational type, J. Differential Equations 49 (1983), 218-257. | MR 708644 | Zbl 0476.35032

[7] G.M. Lieberman, Interior gradient bounds for non-uniformly parabolic equations, Indiana Univ. Math. J. 32 (1983), 579-601. | MR 703286 | Zbl 0528.35010

[8] G.M. Lieberman, The first initial-boundary value problem for quasilinear second order parabolic equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 13 (1986), 347-387. | Numdam | MR 881097 | Zbl 0655.35047

[9] G.M. Lieberman, The conormal derivative problem for non-uniformly parabolic equations. Indiana Univ. Math. J. 37 (1988), 23-73; Addenda, ibid. 39 (1990), 270-281. | MR 942094 | Zbl 0707.35077

[10] G.M. Lieberman, The natural generalization of the natural conditions of Ladyzhenskaya and Ural'tseva for elliptic equations. Comm. Partial Differential Equations 16 (1991), 311-361. | MR 1104103 | Zbl 0742.35028

[11] G.M. Lieberman, The conormal derivative problem for equations of variational type in nonsmooth domains, Trans. Amer. Math. Soc. 330 (1992), 41-67. | MR 1116317 | Zbl 0771.35023

[12] G.M. Lieberman, Gradient estimates for a class of elliptic systems, Ann. Mat. Pura Appl. (to appear). | MR 1243951 | Zbl 0819.35019

[13] P. Marcellini, Regularity of minimizers of integrals of the calculus of variations with non standard growth conditions, Arch. Rational Mech. Anal. 105 (1989), 267-284. | MR 969900 | Zbl 0667.49032

[14] P. Marcellini, Regularity of existence of solutions of elliptic equations with p, q-growth conditions, J. Differential Equations 90 (1991), 1-30. | MR 1094446 | Zbl 0724.35043

[15] P. Marcellini, Regularity for elliptic equations with general growth conditions, J. Differential Equations 105 (1993), 296-333. | MR 1240398 | Zbl 0812.35042

[16] J.H. Michael - L.M. Simon, Sobolev and mean-value inequalities on generalized submanifolds of Rn, Comm. Pure Appl. Math. 26 (1973), 361-379. | MR 344978 | Zbl 0256.53006

[17] P.Z. Mkrtychyan, Singular quasilinear parabolic equation arising in nonstationary filtration theory, Izv. Akad. Nau. Armyan. SSSR. Mat. 24 (1989), 103-116; English transl. in Soviet J. Contemp. Math. 24 (1989), 1-13. | MR 1015845 | Zbl 0706.35073

[18] P.Z. Mkrtychyan, An estimate of the solution gradient and the classical solvability of the first initial-boundary value problem for a class of quasilinear nonuniformly parabolic equations, Izv. Akad. Nauk Armyan. SSR. Ser. Mat. 24 (1989), 293-299; English transl. in Soviet J. Contemp. Math. 24 (1989), 85-91. | MR 1029916 | Zbl 0701.35030

[19] J.B. Serrin, Gradient estimates for solutions of nonlinear eliptic and parabolic equations. In: Contributions to Nonlinear Functional Analysis, Academic Press, New York, 1971, pp. 565-701. | MR 402274 | Zbl 0271.35004

[20] L. Simon, Interior gradient bounds for non-uniformly elliptic equations, Indiana Univ. Math. J. 25 (1976), 821-855. | MR 412605 | Zbl 0346.35016

[21] G.M. Troianiello, Maximal and minimal solutions to a class of elliptic quasilinear problems, Proc. Amer. Math. Soc. 91 (1984), 95-101. | MR 735572 | Zbl 0524.35051